# SDR JR2R20170720708

- Difficulty date: July 20, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N89308
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000422
- Aircraft time: 7,129 hours, 4,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 17024656003
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.5 INCH CRACK ON THE LT WHEEL WELL FWD WEB.  REMOVED AND REPLACED THE WEB IAW ERJ-175 SRM 51-42-01.
